MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7500B
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that access tip has a hole.Verbatim: just got another defective plurex kit.White tip has a hole in it.This makes number 4.I think we would like you to send us 4 replacement kits.My mom's name is (b)(6) dob (b)(6) 1935.Her address is /omit/.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: two photos were provided to our quality team for investigation.Through visual inspection, it was observed that there is a hole in the access tip therefore, the reported failure mode was confirmed.The bottle cannot be seen in the picture; therefore, it cannot be confirmed whether the bottle was used.The photo displays the product label, confirming the reported product.A review of the internal manufacturing device records and raw material history files for reported lots 0001410299 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.While we did not identify a direct issue, a corrective action project was opened to further investigate these defects.Through our investigation, we identified the defect can be produced due to pins in the access dilator mold becoming bent during production.Improvements are in the process of being implemented to ensure that repairs and maintenance orders are in alignment with established documentation processes, allowing for robust verification of the condition of the mold.Actions have been taken to assess and replace bent pins within the mold for the access dilator.Improved inspections and additional personnel training have been implemented.In addition, enhanced preventative maintenance procedures are currently being added to the process.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text : see manufacture narration.
 
Event or Problem Description
It was reported that access tip has a hole.Verbatim: just got another defective plurex kit.White tip has a hole in it.This makes number 4.I think we would like you to send us 4 replacement kits.My mom's name is (b)(6) dob (b)(6).Her address is /omit/.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key14176515
Report Number9680904-2022-00019
Device Sequence Number17714881
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/13/2023
Device Model Number50-7500B
Device Catalogue Number50-7500B
Device Lot Number0001410299
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown